# SDR DALA2016033002439

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 87,021 hours, 37,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 333-350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DAMAGE STABILIZER STRAP FOUND WEB CRACKED AT BS 333-350, LBL 24. CUT OUT DAMAGED SECTION OF WEB BETWEEN BS 333-350, LBL 24 DIM 1.700 X .700 AND REPAIRED WEB IAW SRM 51-70-11.
